Pacific Journal of Mathematics

Vector valued Orlicz spaces generalized $N$-functions. I.

M. S. Skaff

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 193-206.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983621

Mathematical Reviews number (MathSciNet)
MR0415305

Zentralblatt MATH identifier
0176.11002

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Skaff, M. S. Vector valued Orlicz spaces generalized $N$-functions. I. Pacific J. Math. 28 (1969), no. 1, 193--206. https://projecteuclid.org/euclid.pjm/1102983621


Export citation

References

  • [1] A. Br^ndsted, Conjugate convex functionsin topological vector spaces, Mat. Fys. Medd. Dansk. Vid. Silsk. 34 (1964), 3-27.
  • [2] W. Fenchel, On conjugate convex functions, Canad. J. Math. 1 (1949), 73-77.
  • [3] W. Fenchel, Convex cones, sets, and functions, Lecture notes, Princeton Univ., 1953.
  • [4] M. A. Krasnoselskii and Ya. B. Rutickii, Convex Functionsand Orlicz Spaces (translation), Noordhoft, Ltd., Groningen, 1961.
  • [5] W. A. J. Luxemburg and A. C. Zaanen, Conjugate spaces of Orlicz spaces, Indag. Math. 18 (1956), 217-228.
  • [6] V. R. Portnov, A contribution to the theory of Orlicz spaces generated by variable N-functions, Soviet Math. Dokl. 8 (1967), 857-860.
  • [7] V. R. Portnov, Some properties of Orlicz spaces generated by Mix, w) functions, Soviet Math. Dokl. 7 (1966), 1377-1380.
  • [8] M. S. Skaff, Vector valued Orlicz spaces, Thesis, University of California, Los Angeles, 1968.
  • [9] Wang Sheng-Wang, Convex functions of several variables and vectorvalued Orlicz spaces, Bull. Acad. Polon. Sci. Sr. Math. Astr. et Phys. 11 (1963), 279-284.

See also

  • II : M. S. Skaff. Vector valued Orlicz spaces. II. Pacific Journal of Mathematics volume 28, issue 2, (1969), pp. 413-430.